# SDR CALA2014050690974

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 90,133 hours, 14,277 cycles
- Engine: Pwa PW4060
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT STEP SUPPORT CABLE FOUND DETACHED FROM STEP & GROMMETS MISSING.  REPLACED PN 45T6088-1 IAW DWG 145T6080.  FUNCTIONAL CHECKED GOOD.
